# SDR SIMA20150309002

- Difficulty date: March 9, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 40,628 hours, 33,509 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BLEED 1 LEAK CLIMBING THRU 13000.  IAW AOM VOL 1, IT EXTINGUISHED.  FOLLOWING DUCT LINES INSPECTION IAW AMM 36-11-09 FOUND O RING 21 LEAKING.  R & R O RING, LEAK CHECKED GOOD, RAN PAX K1 FOR 2 HRS, NO BLEED LEAK.
